# SDR DXTA2020121604473

- Difficulty date: December 16, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N538QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0081
- Aircraft time: 3,485 hours, 2,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PICKING UP AIRCRAFT DURING PRE-FLIGHT WHILE TESTING THE EMERGENCY LIGHTING SYSTEM.  NONE OF THE EMERGENCY LIGHTS WORK.  ALL FOUR BATTERY PACKS ARE DEAD.  VERIFIED EMERGENCY LIGHTS WOULD NOT COME ON WITH BATTERY IN OFF POSITION.  POWERED AIRCRAFT WITH APU.  VERIFIED EMERGENCY LIGHTS TURN ON AND OFF.  VERIFIED ALL EMERGENCY LIGHTING INERTIA SWITCHES NOT TRIPPED.  REPOSTIONED AIRCRAFT TO HANGER.  PERFORMED EMERGENCY LIGHTING OPERATIONAL CHECK.  NO DEFECTS NOTED.   APPLIED GROUND POWER TO AIRCRAFT AND ALLOWED TO SIT WITH POWER ON FOR 1 HOUR.  PERFORMED EMERGENCY LIGHTING OPERATIONS CHECK, IAW CE680A AMM 33-50-00-05.  OPERATIONS CHECK GOOD, NO DEFECTS NOTED.
